How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Mohammad Ashori Your Own Question
Mohammad Ashori
Mohammad Ashori,
Category: OB GYN
Satisfied Customers: 202
Experience:  Urgent Care Physician at Kaiser Permanente
Type Your OB GYN Question Here...
Mohammad Ashori is online now
A new question is answered every 9 seconds

I just removed my IUD on March 24,2016 I have not had any

Customer Question

I just removed my IUD on March 24,2016 I have not had any periods after the IUD was removed and so I am looking to get answers for my health on what should I do cause I have been bleeding for two weeks now but I was in so much pain the first week and when I cleaned myself I was wondering why was I bleeding blood clots first time I took a picture of it I just don\\\\\\\\\\\\\\\'t know what it could be an I am still bleeding and it doesn\\\\\\\\\\\\\\\'t smell like a period it has no smell and it like really dark brown blood please help me figure out what should I do and yes I have a husband we are just wondering what should I do.
Submitted: 5 days ago.
Category: OB GYN
Expert:  Mohammad Ashori replied 5 days ago.

Hi Dr. Ashori here.

Have you checked to make sure you aren't pregnant?

Also, how is the pain, is it getting better or worse?

Expert:  Mohammad Ashori replied 5 days ago.

It's common after removal of an IUD to not get your period for a few months.

Especially if it was hormone coated IUD, then you might get an irregular period first either with excess bleeding or spotting before the normal period starts.

Expert:  Mohammad Ashori replied 5 days ago.

If you have pictures of the blood and clots upload them so that I can make sure it's nothing abnormal.

You can start taking higher dose anti-inflammatories like naproxen or ibuprofen which can stabilize the endometrium and help you get back to a normal period.

Expert:  Mohammad Ashori replied 4 days ago.

Hope my answers were helpful.
Do you have any other questions?
Please click on "Rating" so that we can complete this transaction.

Dr. Ashori

Expert:  Mohammad Ashori replied 4 days ago.

You could also start on birth control pills for 1-2 weeks until the bleeding is controlled but I would recommend just waiting it out, usually the bleeding will normalize.

Expert:  Mohammad Ashori replied 15 hours ago.

Hope the information I provided was helpful.

If you have other questions please let me know.

When you are done please rate this post so that I can be paid for my work.